# SDR DHL2004806550

- Difficulty date: January 20, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Le Slat
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SLOT UPPER DOOR WITH 0.750 CRACK IN IT.  REMOVED AND REPLACED LEFT INBOARD SLOT UPPER DOOR IAW MM 27-80-1 PG 201-204.  REFER TO NR 2228 FOR OPS CHECK.
